# SDR AALA20090817TUL02

- Difficulty date: August 17, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 30,083 hours, 14,123 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

IAH - CREW REPORTED YAW DAMPER AND MACH TRIM/ACARS LOST ON APPROACH.  EMERGENCY DECLARED, LANDED IAH WITHOUT INCIDENT.  FOUND DIGITAL FLIGHT COMPUTER CIRCUIT BREAKER POPPED.  RESET ACARS CIRCUIT BREAKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
